X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
algorithms (3) 3
complete brouwerian lattice (3) 3
mathematics, applied (3) 3
computer science, theory & methods (2) 2
direct-product decompositions (2) 2
fuzzy relation equations (2) 2
implication operators (2) 2
infinitely [formula omitted]-distributive (2) 2
resolution (2) 2
statistics & probability (2) 2
strong pseudo-t-norm (2) 2
triangular norms (2) 2
applied mathematics (1) 1
complete lattice (1) 1
computer science, information systems (1) 1
conjunctions (1) 1
conjunctor (1) 1
delta rules (1) 1
equivalence (1) 1
fuzzy (1) 1
fuzzy connectives (1) 1
fuzzy relation equation (1) 1
fuzzy set theory (1) 1
implications (1) 1
infinitely boolean and-distributive (1) 1
infinitely boolean or-distributive (1) 1
infinitely distributive conjunctor (1) 1
infinitely distributive strong pseudo-t-norm (1) 1
infinitely v-distributive strong pseudo-t-norm (1) 1
infinitely ∧ -distributive (1) 1
infinitely ∨ -distributive (1) 1
infinitely ∨-distributive (1) 1
infinitely ∨-distributive strong pseudo- t-norm (1) 1
infinitely ∨-distributive strong pseudo-t-norm (1) 1
lattices (1) 1
maximum solution (1) 1
minimal solution (1) 1
mycin (1) 1
operators (1) 1
optimization problems (1) 1
pseudo-complement (1) 1
pseudo-t-norms (1) 1
reconstruction (1) 1
relational equation (1) 1
sects (1) 1
semi-uninorms (1) 1
sets (1) 1
solution set (1) 1
strong pseudo- t-norm (1) 1
systems (1) 1
t-norm (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics Letters, ISSN 0893-9659, 2006, Volume 19, Issue 8, pp. 752 - 757
This work studies the problem of solving a sup- composite finite fuzzy relation equation, where is an infinitely distributive strong pseudo-t-norm. A criterion... 
Infinitely distributive strong pseudo-t-norm | Strong pseudo-t-norm | Fuzzy relation equation | MATHEMATICS, APPLIED | infinitely distributive strong pseudo-t-norm | fuzzy relation equation | COMPLETE BROUWERIAN LATTICE | DIRECT-PRODUCT DECOMPOSITIONS | IMPLICATION OPERATORS | strong pseudo-t-norm | TRIANGULAR NORMS | Algorithms
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 2009, Volume 160, Issue 1, pp. 119 - 128
This work studies the problem of solving a sup- composite finite relation equation over a complete lattice , where is a conjunctor. A criterion for the... 
Relational equation | Solution set | Infinitely distributive conjunctor | Conjunctor | Complete lattice | MATHEMATICS, APPLIED | RESOLUTION | STATISTICS & PROBABILITY | COMPLETE BROUWERIAN LATTICE | PSEUDO-T-NORMS | COMPUTER SCIENCE, THEORY & METHODS | IMPLICATION OPERATORS | FUZZY RELATION EQUATIONS | Algorithms
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 2009, Volume 160, Issue 1, pp. 32 - 43
In this paper, we have introduced the concepts of -prime element, -prime radical element and -semi-prime element and have studied their properties. We have... 
t-Norm | Pseudo-complement | Infinitely [formula omitted]-distributive | Infinitely ∨-distributive | Sects
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 2012, Volume 191, pp. 72 - 82
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.